PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 69(83), pp. 27-33 (2001)
CRAIG INTERPOLATION THEOREM FOR CLASSICAL PROPOSITIONAL LOGIC WITH SOME PROBABILITY OPERATORS
Neboj\v sa Ikodinovi\'cPrirodno-matemati\v cki fakultet, Kragujevac, Yugoslavia
Abstract: Ra\v skovic  introduced a conservative extension of classical propositional logic with some probability operators and proved corresponding completeness and decidability theorem. We prove the Robinson's consistency and Craig interpolation for this logic.
Classification (MSC2000): 03C70
Full text of the article:
Electronic fulltext finalized on: 5 Feb 2002. This page was last modified: 5 Feb 2002.
© 2002 Mathematical Institute of the Serbian Academy of Science and Arts